# SDR AALA20150922021

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON HINGE NR 3 RIB SURFACE FOUND CORROSION.  REPAIRED LT WING AILERON HINGE NR 3 RIB SURFACE AREA IAW SRM 57-51-02-2R-3 REPAIR 3.
